# SDR DALA2016062905041

- Difficulty date: June 26, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 60,932 hours, 22,980 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN ACOUSTIC LINING IN AFT TAIL CONE.  C/W REP CHECK IAW ERA 548497-14--CHECKS OK TO CONTINUE.  R & R NR 1 OTBD REVERSER SLEEVE IAW AMM 78-31.  RI 548497-14, REV 2 SECT IV PERMANENT REPAIR C/W.
